Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes a rash on the ankle?

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 3473 Questions

default
Posted on Fri, 27 Apr 2018 in Skin Hair and Nails
Question: In the winter, I get a rash around my ankles. I think it came from working on some high grass one summer. I live in northeastern New York and the weather gets very cold. It starts in Nov. and last until April or May. It feels like bugs are eating at my ankles and it leaves me with red patches. I don't have any insurance, please help me. Thank You
doctor
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Either dermatitis or psoriasis, upload pictures

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
According to your complaints it could be either dermatitis or psoriasis.
I would recommend you to upload the photographs of the affected areas under the report section of the site so that I can have a clearer picture of the condition and can guide you accordingly.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 2 hours later
I don't have a camera, is there an over the counter drug or cream that I could buy for dermatitis or psoriasis?
doctor
Answered by Dr. Asmeet Kaur Sawhney 1 minute later
Brief Answer:
Cortisone cream & moisturising cream

Detailed Answer:
You can apply cortisone cream on the rash twice daily along with application of a moisturising cream containing white soft paraffin on the entire legs 2-3 times in a day.
These should be available as over the counter drugs.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 8 minutes later
Thank You
doctor
Answered by Dr. Asmeet Kaur Sawhney 0 minute later
Brief Answer:
Welcome

Detailed Answer:
Welcome!!
All the best.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on  Paraffin

doctor1 MD

I have excessisve cracking on my heals and is painful to walk most days. 4 months ago, my foot doctor recommended a regimen of the following but condition is not improving. nightly: Aquaphor ointment apply to heals and sleep with socks 2xweekly:...

doctor1 MD

My 5 year old daughter has had this rash on her bottom (cheeks and back of upper leg) since last Wednesday. No where else on body. Called doc and they said yeast infection (They didn't see her, just by description). Two days ago, it still wasn't...

doctor1 MD

Hi I have a rash that I can't kick its on my hands fingers was on the palms and cracked and painful, I have it on my arms now and on the bottom parts of my legs and ankles and a spot on the sides of the bottoms of feet I don't no what it is

doctor1 MD

after my delivery on 1 nov 2011 i m having pain while passing stool and stools are so hard and largeits very painful i have tried to get rid ad of it by having papaya, lot of water,psyllium husk ,paraffin etc.but nothing is working what to do pls advise.i m 26 years old from hyderabad

doctor1 MD

What are the after effects if a baby of 17 months drank paraffin, I took him to the hospital and he was there one night for conservation but he now seems sick, he had a runny nose before so how do i know its just flu and if its the paraffin that is having an affect on him

doctor1 MD

I am suffering from papular amyloidosis and having rashes on both the legs, hips, over back from last 2 years. Doctor prescribed Ointment Propysalic NF, Liquid Paraffin,cap Megafit and tab Vozet. I used these for one month, there is bit improvement but not fully cured, shall i continue the same medicine if so for how long?